Ask an expert
Question

09 Oct 2006

oral contraceptives + breast cancer..UUK
please help, I heard that using oral contr. can cause breast cancer, is this true?
I am 23 years, using oral contraceptives, and I was treated cervical cancer two years ago, now my pap smear results are negative so I want to know whether it is healthy to use these pills. (Triphasil) while I was treated cervical cancer.

THANKZ
Answer 340 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Have a look at this website for more information.
http://www.cancer.gov/cancertopics/factsheet/Risk/oral-contraceptives

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.